# SDR SWIA201742972

- Difficulty date: January 3, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 34,637 hours, 20,832 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROXIMITY SYS CAUTION MESSAGE AFTER GEAR WAS SELECTED DOWN.  DECLARED EMERGENCY.  REMOVED AND REPLACED LANDING GEAR SELECTOR LEVER IAW AMM, OPS CHECKED GOOD.
